6 Publikationen

Alle markieren

[6]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937739
Bux, Kai-Uwe, Kaßmann, Moritz, and Schulze, Tim. “Quadratic forms and Sobolev spaces of fractional order”. Proceedings of the London Mathematical Society 119.3 (2019): 841-866.
PUB | DOI | WoS
 
[5]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2906727
Bux, Kai-Uwe, Fluch, Martin Georg, Marschler, Marco, Witzel, Stefan, and Zaremsky, Matthew. “The braided Thompson's groups are of type F-infinity”. Journal für die Reine und Angewandte Mathematik 718 (2016): 59-101.
PUB | DOI | WoS | arXiv
 
[4]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2548356
Bux, Kai-Uwe, Koehl, Ralf, and Witzel, Stefan. “Higher finiteness properties of reductive arithmetic groups in positive characteristic: The Rank Theorem”. Annals Of Mathematics 177.1 (2013): 311-366.
PUB | DOI | WoS
 
[3]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2326603
Bux, Kai-Uwe, and Wortman, Kevin. “Connectivity properties of horospheres in Euclidean buildings and applications to finiteness properties of discrete groups”. Inventiones mathematicae 185.2 (2011): 395-419.
PUB | DOI | WoS
 
[2]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2093670
Bux, Kai-Uwe, Ershov, Mikhail V., and Rapinchuk, Andrei S. “The congruence subgroup property for Aut F-2: A group-theoretic proof of Asada's theorem”. Groups Geometry and Dynamics 5.2 (2011): 327-353.
PUB | DOI | WoS
 
[1]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588711
Bux, Kai-Uwe, Mohammadi, Amir, and Wortman, Kevin. “SLn(Z [t]) is not FPn-1”. COMMENTARII MATHEMATICI HELVETICI 85.1 (2010): 151-164.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: mla

Export / Einbettung

6 Publikationen

Alle markieren

[6]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937739
Bux, Kai-Uwe, Kaßmann, Moritz, and Schulze, Tim. “Quadratic forms and Sobolev spaces of fractional order”. Proceedings of the London Mathematical Society 119.3 (2019): 841-866.
PUB | DOI | WoS
 
[5]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2906727
Bux, Kai-Uwe, Fluch, Martin Georg, Marschler, Marco, Witzel, Stefan, and Zaremsky, Matthew. “The braided Thompson's groups are of type F-infinity”. Journal für die Reine und Angewandte Mathematik 718 (2016): 59-101.
PUB | DOI | WoS | arXiv
 
[4]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2548356
Bux, Kai-Uwe, Koehl, Ralf, and Witzel, Stefan. “Higher finiteness properties of reductive arithmetic groups in positive characteristic: The Rank Theorem”. Annals Of Mathematics 177.1 (2013): 311-366.
PUB | DOI | WoS
 
[3]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2326603
Bux, Kai-Uwe, and Wortman, Kevin. “Connectivity properties of horospheres in Euclidean buildings and applications to finiteness properties of discrete groups”. Inventiones mathematicae 185.2 (2011): 395-419.
PUB | DOI | WoS
 
[2]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2093670
Bux, Kai-Uwe, Ershov, Mikhail V., and Rapinchuk, Andrei S. “The congruence subgroup property for Aut F-2: A group-theoretic proof of Asada's theorem”. Groups Geometry and Dynamics 5.2 (2011): 327-353.
PUB | DOI | WoS
 
[1]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588711
Bux, Kai-Uwe, Mohammadi, Amir, and Wortman, Kevin. “SLn(Z [t]) is not FPn-1”. COMMENTARII MATHEMATICI HELVETICI 85.1 (2010): 151-164.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: mla

Export / Einbettung